# SDR DALA2016042003172

- Difficulty date: April 16, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BILGE INTERCOSTAL LOWER FLANGE BETWEEN BS 1300-1320 LBL-17. REMOVED CORROSION IAW SRM 53-00-04, FIG 101 AD 1, PG 103.   FOUND TO BE OUT OF LIMITS IAW SRM 53-60-04, FIG 101, DETAIL II, AD 1 PG 103.  R & R THE INTERCOSTAL IAW SRM 51-40-02 GENERAL AND DWG NR 146N5700.
